# SDR SWAA2025081199949

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,606 hours, 29,959 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE LIGHT AT THE HOLD SHORT JUST BEFORE TAKEOFF.LIGHT REMAINED ON. CRASH FIRE AND RESCUE VERIFIED NO INDICATIONS OF FIRE OR SMOKE WITH ENGINES SHUT DOWN. STARTED ENGINE 2 AND RETURNED TO GATE FIRE WARNING VERBAL. ALARM SET OFF EACH TIME ELECTRICAL LOAD WAS TRANSFERRED.<[01] REMOVED AND REPLACED M270 SENSING ELEMENT PER AMM 26-18-02. OPS GOOD.
